Okay ladies,,I feel kind of silly asking this but here goes..I am a mother of 4. 38 years old and 2 weeks ago I ws driving to work and threw up. I have had an IUD for almost 2 years. You can imagine my suprise..when I went to check the IUD and could feel the tip...It had clearly been expelled. It had to be removed. I have thrown up 4 more times since them. My lmp was 10-13-2005 and it is now 11-16-05. I have never thrown up before with any of my pregnancies( sorry ladies who do)and especially had no symptoms prior to being late..In addition to being late, I have an excessive amount of saliva, HUGE and very sensitive boobs, the bumps on my areola's are raised, I have blue veins on my breast and in my pubic area, cramping with pressure ( kind of like before you deliver) and I am down right irritable and moody. I have taken several tests..those for early detection and those who guarantee results the first day after a missed period ..all of which have been negative. The conception date would have been 10-30, which makes the gestational age about 18 days old..In some charts it says that the HCG can be as low as 5 at his stage..clearly not enough to show up on any urine test. Has anyone ever had a late period after their IUD removal and if so..did you experience any "hormonal" symptoms..I should also add that it was a copper IUD...Could it be cysts of some sort...oh, I have had a regular period from the get go.....
it seems you and i are in the same boat i had the paraguard iud also i am currently waiting on mine to start it was due today but no show so far i had it removed on the 3rd of this month i had hpt and blood work done they both came out neg but still having signs there are alot of others having the same problem if you care to speak to them you can check out this messege board iud malfunction pregnancy-info.net speak to the ladies there they can give you some advise but most of them came up with neg blood work and hpt until they were 2 1/2 months something to do with low hcg levels goodluck... keep me informed.
pregnancy-info.net at to of page you'll see two search boxes one you type in iud malfunction the other one next to it scroll down to pregnancy complications then click search it'll take you straught there.
hi I am having a similar problem! i had my copper T iud removed 6 weeks ago and have been trying to get pregnant. my period is now 2 weeks later (as i had the copper t removed at athe start of my last period) and im feeling so hormonal very differnt kin dof pain below, im just wondering what is going on! i have taken two tests both negative.. im worried something is wrong!!!
I am also having the same problem. I had to remove my copper IUD over 2 weeks ago and was due to get my period on Tuesday and nothing. I have been feeling pregnancy symptoms, but I took 2 tests and negative. I am a mother of 2 and know what it feels like to be pregnant and cannot explain why I feel this way. I am going to wait one more day and if nothing than call my provider. I just think that it is so weird.
I am experiencing the same thing. I had the COPPER IUD Imp May '07 & removed September '07. My body just felt like my body was trying to reject it, cramps bloating, pressure, spotting, weigth gain tender breasts, you name it. After the removal, I didn't get a period, did several p-test that came out negative, six weeks later ended up in the ER due to unusual clots and discolored blood (?), severe cramping, that ended up turning into a normal period after 4-5 days & that was October 28 '07. It is now January 13th, 3 days late, same feeling of on & off feeling like I am going to start but then it goes away, emotional, breast, weight gain still, part of me feels like I am pregnant, then like I'm going to start, then not, then like I am still trying to reject the IUD COPPER even thou it's been removed. And tomorrow am going to do another p-test, if negative going to my doctors to ***** him out. From Brenda1020820
Hi All! I am going through the same thing. Had the PG for 7 years, had it removed on 12/18, today is 1/14 and still no sign of my period. Took pregnancy test on 1/11 and the result was neg. Going to retake on 1/16 if still nothing (will post back for all of you). Now I understand that the Marin may cause a delay due to the hormones. PG says that it won't get in the way of your normal cycle. I am creating a group on Facebook regarding this (I think we may be a minority of girls having this issues) and actually want a little more information to help other women in the same boat as us. I could only find forums like this and all medical staff and manufactures that I have talked to say that I'm possible pregnant and if not that I should get a shot of progesterone, which I'm not totally comfortable with since I am trying to get pregnant, but my husband and I wanted to give my body a break from everything for a month or two first.
I had my Mirena IUD taken out on October st of this year, I had it in for 4 years. My husband and I have been having regular intercourse, with no use of protection/birth control ( and yes i know the risks). My period should of started yesterday, I have been having mood swings, food cravings, my pants feel tighter, I am very tired when i get home and I sit at a desk all day, not a whole lot of walking around, my breasts are sore as soon as I take my bra off, my lower abdomen seems hard right above my pelvic bone. Any ideas guys?
having the same issue had my iud removed in sept.2012 had a regular period october first have been really nauseous ,crampy,waiting for a period but only light spotting last night but nothing since i would only be 5 days late so i am trying to wait till nov,15th to take preg test dont know what else to do
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.